# SDR DALA1317950610

- Difficulty date: September 2, 2013
- Submitted: September 6, 2013
- Operation: Air carrier
- Aircraft: N610DL
- Make and model: Boeing 757232
- Aircraft serial: 22817
- Aircraft time: 92,914 hours, 43,465 cycles
- System (JASC): 2131 · Cabin Pressure Controller
- Part: Controller
- Part number: 2117388
- Part serial: 702251
- Condition: Failed
- Location: Nr 1
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: G, A

## Discrepancy

AUTO INOP LIGHT ILLUMINATED WITH CABIN ALTITUDE,  DEPLOYED PASSENGER OXYGEN MASKS.  BITE CHECKED BOTH CABIN PRESSURE CONTROLLERS NR 1 FAULTS AC PWER LOSS REPLACED SAME.  REPLACED UPPER POS PRESSURE RELIEF VALVE.  PERFORMED O2 MASK DROP TEST INCLUDING ALT SWITCH IAW AMM 35-21.  TESTED GOOD.
